# SDR AT9900408

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LOWER FORWARD CARGO COMPARTMENT DOOR JAMB CORNER CRACKED.  CUT OUT CRACKED AREA OF SKIN, NDT VERIFIED REMOVAL.  FABRICATED, TREATED, PRIMED, DRILLED, DEBURRED, COUNTERSUNK, AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, 51-30-5, 53-05 FIG 105, AND RES NR 99-1106.
